9 results  save search


...
hal-01818956v1  Journal articles
Laurent BourgeoisDmitry PonomarevJérémi Dardé. An inverse obstacle problem for the wave equation in a finite time domain
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2019, 19 (2), pp.377-400. ⟨10.3934/ipi.2019019⟩
inria-00527445v1  Journal articles
Patrick JolySébastien Tordeux. Matching of asymptotic expansions for waves propagation in media with thin slots. II. The error estimates
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2008, 42 (2), pp.193--221. ⟨10.1051/m2an:2008004⟩
...
pastel-00649212v1  Theses
Julien Coatléven. Analyse mathématique et numérique de quelques problèmes d'ondes en milieu périodique
Equations aux dérivées partielles [math.AP]. Ecole Polytechnique X, 2011. Français
...
hal-01089336v2  Journal articles
Axel KrönerKarl Kunisch. A minimum effort optimal control problem for the wave equation.
Computational Optimization and Applications, Springer Verlag, 2014, 57 (1), pp.241-270
...
inria-00409197v1  Journal articles
Julien DiazPatrick Joly. AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2005, 65 (5), pp.1547-1575. ⟨10.1137/S0036139903436145⟩